gyno after PCT??

  1. Registered User
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Answers
    0

    Unhappy gyno after PCT??


    I just finished Nolva PCT and have found a sensitive lump in my left nipple. It started last week and has been getting bigger...im off Nolva now and its just getting more swollon and worse...any clue on what the hell this could be??

  2. Registered User
    Beelzebub's Avatar
    Stats
    6'1"  240 lbs.
    Join Date
    Dec 2003
    Age
    35
    Posts
    6,680
    Answers
    0


    IMO sounds like gyno. start nolva again ASAP at 80mg ed til it subsides, then taper down.
  3. Registered User
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Answers
    0


    Quote Originally Posted by Beelzebub
    IMO sounds like gyno. start nolva again ASAP at 80mg ed til it subsides, then taper down.
    for how long?
    •   
       

  4. Registered User
    Beelzebub's Avatar
    Stats
    6'1"  240 lbs.
    Join Date
    Dec 2003
    Age
    35
    Posts
    6,680
    Answers
    0


    i'd say another 4 weeks just to be safe. 80/60/40/20mg. if someone else has more input, hopefully they'll put it up, this is just what i would do.
  5. Registered User
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Answers
    0


    how is it possible to get gyno while on Nolva40mg PCT???
  6. SJA
    SJA is offline
    dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    50
    Posts
    2,054
    Answers
    0


    Quote Originally Posted by Warhead_321
    how is it possible to get gyno while on Nolva40mg PCT???

    If you did a grandiose cycle and only took 40mg Tamoxifen citrate then you actually only took 26mg of Tamoxifen which may not have been enough. Just a thought. How long was you PCT?
  7. Registered User
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Answers
    0


    Quote Originally Posted by SJA
    If you did a grandiose cycle and only took 40mg Tamoxifen citrate then you actually only took 26mg of Tamoxifen which may not have been enough. Just a thought. How long was you PCT?
    I did 4 weeks PCT. Am i wrong or if im off cycle now doing nolva wont make it go away...nolva while on cycle just keeps it from getting worse. If im off all PHs for 2-3 months it should just go away correct? Or am i wrong?
  8. Anabolic Innovations Owner
    Board Sponsor
    CROWLER's Avatar
    Join Date
    Dec 2002
    Posts
    6,549
    Answers
    0


    I would listen to what they are saying and use the nolva and if, as said above it is citrate you may want to increase the suggested dosage by 50%.
  9. Anabolic Innovations Owner
    Board Sponsor
    CROWLER's Avatar
    Join Date
    Dec 2002
    Posts
    6,549
    Answers
    0


    Quote Originally Posted by SJA
    If you did a grandiose cycle and only took 40mg Tamoxifen citrate then you actually only took 26mg of Tamoxifen which may not have been enough. Just a thought. How long was you PCT?
    I am planing on using ANASTROZOLE (arimidex) do you also have to use 1.5 times as much?
  10. Gate Keeper
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Answers
    0


    It sounds like you got an estrogen rebound. Continue on Nolva I would start at 60mg/day and taper down each week.


    CROWLER be careful with Adex. if you take too much like 1mg/day you can have rebound very easily. You should be fine with adex at .5mg EOD
  11. SJA
    SJA is offline
    dead sexy wino
    SJA's Avatar
    Join Date
    Jul 2003
    Age
    50
    Posts
    2,054
    Answers
    0


    Quote Originally Posted by jminis
    It sounds like you got an estrogen rebound. Continue on Nolva I would start at 60mg/day and taper down each week.


    CROWLER be careful with Adex. if you take too much like 1mg/day you can have rebound very easily. You should be fine with adex at .5mg EOD

    In conjunction with Nolva?
  12. Syr
    Syr is offline
    Hot Italian Goldmember
    Syr's Avatar
    Join Date
    Jul 2004
    Age
    37
    Posts
    2,124
    Answers
    0


    Quote Originally Posted by SJA
    In conjunction with Nolva?
    Hmm... i would run letrozole or arimidex AND Nolva. I think an estro blocker would be very useful.
  13. Registered User
    Ironchef's Avatar
    Join Date
    Jun 2004
    Age
    35
    Posts
    60
    Answers
    0


    Play with fire you might get burned
  14. Banned
    THEBRAKES's Avatar
    Join Date
    Nov 2004
    Age
    35
    Posts
    219
    Answers
    0


    Quote Originally Posted by jminis
    It sounds like you got an estrogen rebound. Continue on Nolva I would start at 60mg/day and taper down each week.


    CROWLER be careful with Adex. if you take too much like 1mg/day you can have rebound very easily. You should be fine with adex at .5mg EOD
    my thoughts exactly, although i cant say i have ever heard of that happening with a basic 4-week nolva PCT.

    anastrazole and letrozole are not used for PCT for this exact reason (besides being more expensive) - take too much, which is really easy to do, and you're asking for rebound.
  15. supreme being
    WATERLOGGED's Avatar
    Stats
    5'8"  223 lbs.
    Join Date
    Sep 2003
    Age
    52
    Posts
    701
    Answers
    0


    i had the same happen after pct.
  16. Registered User
    Warhead_321's Avatar
    Join Date
    Apr 2004
    Age
    33
    Posts
    84
    Answers
    0


    ok, going to do 70mg for 1 week and then taper down. Could this be something else besides gyno? anyone know of anything else these symptoms might be??
  17. Banned
    THEBRAKES's Avatar
    Join Date
    Nov 2004
    Age
    35
    Posts
    219
    Answers
    0


    Quote Originally Posted by Warhead_321
    ok, going to do 70mg for 1 week and then taper down. Could this be something else besides gyno? anyone know of anything else these symptoms might be??
    taper down but maybe leave it at 10mg ED even 4 weeks after you start this round of dosing nolva. this may very well prevent the rebound. other good options are to try and boost your test with trib and/or ZMA (questionably effective) during the next month...or more drastically, try clomid as it has more of a HPTA-stimulating effect moreso than nolva.

    and now saying this, i remember why i take both nolva and clomid (low dose) for PCT.

    still, how bizarre! you've really got to have a hormonal imbalance leaning toward estrogen to start making titties. seems like test would have been fully recovered by then. the nolva apparently had a very strong impact on your system in order to cause you to rebound like that.
  •   

      
     

Similar Forum Threads

  1. ERASE AND INHIBIT P FOR GYNO AFTER PCT... HELP!
    By aahhttnn in forum Supplements
    Replies: 26
    Last Post: 05-30-2014, 11:28 PM
  2. Gyno after pct?
    By musclefool in forum Post Cycle Therapy
    Replies: 22
    Last Post: 12-01-2013, 08:29 AM
  3. Gyno after PCT
    By Aritch in forum Post Cycle Therapy
    Replies: 12
    Last Post: 08-20-2013, 10:50 AM
  4. SLIGHT Gyno after PCT
    By 10399092 in forum Post Cycle Therapy
    Replies: 3
    Last Post: 06-17-2013, 09:45 PM
  5. Replies: 28
    Last Post: 03-16-2013, 12:33 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in